在线阅读 --自然科学版 2020年6期《项链图的边度量生成集》
项链图的边度量生成集--[在线阅读]
罗娜娜
河北师范大学 数学科学学院, 河北 石家庄 050024
起止页码: 461--466页
DOI: 10.13763/j.cnki.jhebnu.nse.2020.06.001
摘要
图的度量维数问题是组合优化领域研究的一个热点问题,边度量生成集问题是其一个重要变形.给出了项链图的一个边度量生成集,并证明了其边度量维数为3.

Edge Metric Generator for Necklace Graph
LUO Nana
School of Mathematical Sciences, Hebei Normal University, Hebei Shijiazhuang 050024, China
Abstract:
The metric dimension problem of graphs is a hot issue in the field of combinatorial optimization.The problem of edge metric generator is an important variant.This paper gives an edge metric generator of necklace graphs,and proves that its edge metric dimension is 3.

收稿日期: 2020-01-05
基金项目: 河北省自然科学基金(A2019205092)

参考文献:
[1]HARARY F,MELTER R A.On the Metric Dimension of a Graph[J].J Ars Combin,1976,2:191-195.
[2]SLATER P J.Leaves of Trees[J].J Congr Numer,1975,14:549-559.
[3]GAREY M R,JOHNSON D S.Computers and Intractability:A Guide to the Theory of NP-Completeness[M].New York:W H Freeman and Company,1979.
[4]FEHR M,GOSSELIN S,OELLERMANN O R.The Metric Dimension of Cayley Digraphs[J].J Discrete Math,2006,306(1):31-41.doi:10.1016/j.disc.2005.09.015
[5]CÁCERES J,HERNANDO C,MORA M,et al.On the Metric Dimension of Cartesian Products of Graphs[J].SIAM J Discrete Math,2007,21(2):423-441.doi:10.1137/050641867
[6]FERNAU H,HEGGERNES P,VAN'T H P,et al.Computing the Metric Dimension for Chain Graphs[J].J Inf Process Lett,2015,115(9):671-676.doi:10.1016/j.ipl.2015.04.006
[7]CÁCERES J,HERNANDO C,MORA M,et al.On the Metric Dimension of Infinite Graphs[J].J Electron Notes Discrete Math,2009,35:15-20.doi:10.1016/j.erdm.2009.11.004
[8]FENG M,XU M,WANG K.On the Metric Dimension of Line Graphs[J].J Discrete Appl Math,2013,161(6):802-805.doi:10.1016/j.dam.2012.10.018
[9]HALLAWAY M,KANG C X,YI E.On Metric Dimension of Permutation Graphs[J].J Comb Optim,2014,28(4):814-826.doi:10.1007/s10878-012-9587-3
[10]IMRAN M,BAIG A Q,BOKHARY S,et al.On the Metric Dimension of Circulant Graphs[J].J Appl Math Lett,2012,25(3):320-325.doi:10.1016/j.aml.2011.09.008
[11]KELENC A,TRATNIK N,YERO I G.Uniquely Identifying the Edges of a Graph:The Edge Metric Dimension[J].J Discrete Appl Math,2018,251:204-220.doi:10.1016/j.dam.2018.05.052
[12]ZUBRILINA N.On the Edge Dimension of a Graph[J].J Discrete Math,2018,341(7):2083-2088.doi:10.1016/j.disc.2018.040.010
[13]FILIPOVIĆ V,KARTELJ A,KRATICA J.Edge Metric Dimension of Some Generalized Petersen Graphs[J].J Results in Math,2019,74(4):182-189.doi:10.1007/s00025-019-1105-9
[14]PETERIN I,YERO I G.Edge Metric Dimension of Some Gragh Operations[J].Bull Malays Math Sci Soc,2020(43),2465-2477.doi:10.1007/s40840-019-00816-7
[15]ZHU E,TARANENKO A,SHAO Z,et al.On Graphs with the Maximum Edge Metric Dimension[J].J Discrete Appl Math,2019,257:317-324.doi:10.1016/j.dam.2018.08.031
[16]TOMESCU I,IMRAN M.R-Sets and Metric Dimension of Necklace Graphs[J].J Appl Math Inf Sci,2015,9(1):63-67.doi:10.12785/amis/010109
[17]ROJO O,MEDINA L,de ABREU N M,et al.Extremal Algebraic Connectivities of Certain Caterpillar Classes and Symmetric Caterpillars[J].Electron J Linear Algebra,2010,20:136-157.doi:10.13001/1081-3810.1364
[18]SYSLO M M,PROSKUROWSKI A.On Halin Graphs[M]//BOROWIECKI M,KENNEDY J W,SYSLO M M.Graph Theory,Lecture Notes in Math,Berlin:Springer,1983:248-256.